Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IMG_1095.JPG



This was in the beginnning of May when things got so bad that i could hardly eat with out pain. that was right after i got back from the derm....not to happy. The picture makes it only look like really bad red marks but they were actually really swollen.

the dem. put me on doxycyclin while i had to wait a month to be put on accutane. ;)

From the album:

The seemingly ever process of accutane

  • 11 pictures
  • 0 comments
  • 41 image comments

Photo Information for IMG_1095.JPG


Recommended Comments

accutane should clear that up good luck

shame you have to wait a month to go through all the paperwork though

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×